# SDR FDEA202012293217

- Difficulty date: December 29, 2020
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 50,724 hours, 17,417 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Part number: 654930910
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FWD PRESSURE DOOR INTERNAL DAMAGED (CRACK) AT THE WEB.  REMOVED, FABRICATED AND INSTALLED NEW FWD PANEL (WEB) ON MAIN CARGO DOOR, IAW B757 SRM 51-40-02, 51-30-01, 51-40-05 AND BOEING DWG 65-49309 REV D.  APPLIED CIC IAW FEDEX DWG B57-50-001 REV F, OPERATIONS CHECK GOOD, IAW B757 AMM 52-32-00-0 ON N00475.
